Journal of Symplectic Geometry
Volume 8 (2010)
Spectral measures on toric varieties and the asymptotic expansion of Tian-Yau-Zelditch
Pages: 119 – 142
We extend a recent result of Burns, Guillemin and Uribe on the asymptotics of the spectral measure for the reduction metric on a toric variety to any toric metric on a toric variety.We show how this extended result together with the Tian-Yau-Zelditch asymptotic expansion can be used to deduce Abreu's formula for the scalar curvature of a toric metric on a toric variety in terms of polytope data.